# SDR P9IA97001

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590CA
- Make and model: Boeing 727231
- Aircraft serial: 20098
- Engine: Pwa JT8*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 10604951
- Condition: Stuck
- Location: Nr 1 Pylon
- Part time: 57,919 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LIGHT ON DURING CLIMB AT TAKEOFF POWER.  POWER REDUCTION LIGHT 'OUT'.  REMOVED AND REPLACED NR 1 ENGINE BLEED VALVE AND REROUTED STRUT OVERHEAT LOOP.  PERFORMED LEAK CHECK, LEAK CHECKED OK.  NO OVERHEAT LIGHT IAW 727 MM 36-10-00.  (M)
